| Catalog Number |
20129E |
| Medical Device Problem Code |
Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris extension set was difficult to disconnect the following information was received by the initial reporter with the following.Reported issue per customer: pt pump alarming occluded, when trying to detach, blue nad would not separate from lipid filter.Reply: the event date is 02/19/24,.
Event or Problem Description
No additional information was provided.Material#: 20129e, batch number#: unknown.It was reported by customer that pt pump alarming occluded, when trying to detach, blue nad would not separate from lipid filter.Verbatim#: rcc received a complaint via email.Email(s) attached.Injuries or adverse event: no.Medline reference #: (b)(4).Item: 20129e: quantity affected: 1 ea.Serial/lot number: na.Po #: 4516935508.Are any samples available for return? yes.Reported issue per customer: pt pump alarming occluded, when trying to detach, blue nad would not separate from lipid filter.Reply: the event date is 02/19/24.
Additional Manufacturer Narrative
It was reported by customer that when trying to detach the blue nad connector, it would not separate from lipid filter.One sample model 20129e extension set with an unknown blue connector attached, was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was attached to a bd primary set and primed with 85% glycerin / 15% water.An infusion run was started at a rate of 1 ml/hr for 24 hrs.There was no observation of fluid blockage.The set was also tested with and without the unknown blue connector that was submitted with the sample.There were no issues with connecting and disconnecting the blue connector to the extension set.The customer complaint was unable to be replicated.A root cause was not determined because the reported failure was not replicated.A device history record review could not be performed because a lot number was not provided by the customer.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.